# SDR AALA202103039005

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 26,969 hours, 10,768 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Condition: Inoperative
- Location: Zone 100
- Part time: 60,319 hours, 29,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM AFTER TAKE OFF FUEL CENTRAL LEFT TRANSFER FAULT. REMOVED AND REPLACED ACTUATOR VALUE MOTOR IAW AMM 28-26-51-400-001-A.
